Journal für die reine und angewandte Mathematik uses cookies, tags, and tracking settings to store information that help give you the very best browsing experience.
To understand more about cookies, tags, and tracking, see our Privacy Statement
I accept all cookies for the De Gruyter Online site

Jump to ContentJump to Main Navigation

299,00 € / $449.00 / £225.00*



See all formats and pricing

Institutional Subscription
€ [D] 3317.00 / US$ 4976.00 / GBP 2489.00*
Individual Subscription
€ [D] 299.00 / US$ 449.00 / GBP 225.00*
Institutional Subscription
€ [D] 3317.00 / US$ 4976.00 / GBP 2489.00*
Individual Subscription
€ [D] 3317.00 / US$ 4976.00 / GBP 2489.00*
Print + Online
Institutional Subscription
€ [D] 3983.00 / US$ 5972.00 / GBP 2987.00*
Individual Subscription
€ [D] 3983.00 / US$ 5972.00 / GBP 2987.00*
*Prices in US$ apply to orders placed in the Americas only. Prices in GBP apply to orders placed in Great Britain only. Prices in € represent the retail prices valid in Germany (unless otherwise indicated). Prices are subject to change without notice. Prices do not include postage and handling. RRP: Recommended Retail Price.

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27

Aims and Scope

The Journal für die reine und angewandte Mathematik is the oldest mathematics periodical still in existence. Founded in 1826 by August Leopold Crelle and edited by him until his death in 1855, it soon became widely known under the name of Crelle's Journal. In the 180 years of its existence, Crelle's Journal has developed to an outstanding scholarly periodical with one of the worldwide largest circulations among mathematics journals. It belongs to the very top mathematics periodicals, as listed in ISI's Journal Citation Report.


Supplementary Information

Type of Publication:

Submission of Manuscripts


Manuscripts should be submitted in electronic form to the editor most closely associated with the topic discussed, in case of doubt to the Managing Editor. Names and addresses of the editors (including e-mail addresses) are given in the Editorial Information.

To facilitate the publication process, authors are encouraged to submit the final manuscript typed using plain TEX or one of its derivatives. Please download the class file here. In doubt please consult the editor concerning details before sending an electronic manuscript.

Instructions for Authors


Manuscripts should be prepared according to the following guidelines:

Each paper should include a short but informative abstract, as well as the Mathematics Subject Classification 2010 representing the primary and secondary subjects of the article.

Crelle's Journal follows the traditional style of presentation and layout that has been part of this journal since its inception. This applies to formulas, references and other. Our copyediting will help you with adapting your accepted manuscripts to the Crelle style.

In the title formulas or mathematical symbols should be avoided, if possible, or kept to a minimum. Only the first word and proper nouns should be capitalized. If the title is long, a shortened version should be supplied for the running heads, which together with the author’s name should not exceed 80 characters.

Proclamations such as Proposition, Theorem, Lemma, Corollary are set in boldface, followed by the text in italics. Numerals in mathematical expressions should always be roman.

Proclamations such as Remark, Definition, Example are set in boldface, but followed by the text in roman (not italic) typeface.

Numbering of displayed formulas is flush left.

Footnotes should be numbered consecutively and placed at the foot of the page to which they refer.

References should be listed alphabetically and conform to the following example:
[3] H. Hasse, Symmetrische Matrizen im Körper der reellen Zahlen, J. reine angew. Math. 153 (1923), 12–43.

Authors’ addresses should appear at the end of the manuscript, following the list of references. An e-mail address should be included if available.


Fifty offprints for each article published in 2010 will be supplied free of charge to the corresponding author.

Back Issues

Details on availability and prices of recent back volumes and issues will be provided on request from All volumes of the majority of our journals* with the noted exception of the current volume are being offered by

Schmidt Periodicals GmbH, Bad Feilnbach
Tel.: (+49) 80 64 – 221
Fax: (+49) 80 64 – 557

Schmidt Periodicals

(* For periodicals not included in this agreement, please refer to the distribution address provided by the link "Back Issues" on the homepage of the periodical.)

Journal für die reine und angewandte Mathematik is covered by the following services:

  • Baidu Scholar
  • Celdes
  • CNKI Scholar (China National Knowledge Infrastructure)
  • EBSCO (relevant databases)
  • EBSCO Discovery Service
  • Elsevier - SCOPUS
  • Gale/Cengage
  • Genamics JournalSeek
  • Google Scholar
  • J-Gate
  • JournalTOCs
  • Mathematical Reviews (MathSciNet)
  • Naviga (Softweco)
  • Primo Central (ExLibris)
  • ProQuest (relevant databases)
  • ReadCube
  • ResearchGate
  • SCImago (SJR)
  • Summon (Serials Solutions/ProQuest)
  • TDOne (TDNet)
  • Thomson Reuters - Current Contents/Physical, Chemical and Earth Sciences
  • Thomson Reuters - Journal Citation Reports/Science Edition
  • Thomson Reuters - Science Citation Index
  • Thomson Reuters - Science Citation Index Expanded
  • Ulrich's Periodicals Directory/ulrichsweb
  • WorldCat (OCLC)
  • Zentralblatt Math (zbMATH)


Tobias H. Colding
Department of Mathematics
Massachusetts Institute of Technology
77 Massachusetts Avenue
Cambridge, MA 02139-4307

Joachim Cuntz
Mathematisches Institut
Universität Münster
Einsteinstr. 62
48149 Münster

Daniel Huybrechts
Mathematisches Institut
Universität Bonn
Endenicher Allee 60
53115 Bonn

Jun-Muk Hwang
School of Mathematics
Korea Institute for Advanced Study
Hoegiro 87
Seoul 130-722
Korea (South)


Managing Editor

Rainer Weissauer
Mathematisches Institut
Ruprecht-Karls-Universität Heidelberg
Im Neuenheimer Feld 288
69120 Heidelberg
Phone: +49 (0)6221 54-5692
Fax: +49 (0)6221 54-8312

Please log in or register to comment.